Some asymptotic results associated with a generalized Gauss-Kuzmin-type operator.
Portugaliae mathematica, Tome 52 (1995) no. 2, pp. 167-173
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
non-atomic probability measure, Borel subsets, recurrent relation, random system with complete connections, asymptotic formulas, Markov chains
@article{PORMA_1995__52_2_47499,
author = {Ganatsiou, C.},
title = {Some asymptotic results associated with a generalized {Gauss-Kuzmin-type} operator.},
journal = {Portugaliae mathematica},
pages = {167--173},
year = {1995},
volume = {52},
number = {2},
zbl = {0846.11049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1995__52_2_47499/}
}
Ganatsiou, C. Some asymptotic results associated with a generalized Gauss-Kuzmin-type operator.. Portugaliae mathematica, Tome 52 (1995) no. 2, pp. 167-173. http://geodesic.mathdoc.fr/item/PORMA_1995__52_2_47499/